본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

ON THE SEQUENCES RELATED TO FIBONACCI AND LUCAS NUMBERS

OZGUR NIHAL YILMAZ    (Balikesir University Faculty of Art and Sciences Department of Mathematics  );
  • 초록

    In this paper, we obtain some properties of the sequences $U^{q}_n\;and\;V^{q}_n$ introduced in [6]. We find polynomial representations and formulas of them. For q = 5, $U^{5}_n$ is the Fibonacci sequence $F_n\;and\;V^{5}_n$ is the Lucas sequence $L_n$ .


  • 주제어

    Hecke group .   Fibonacci number .   Lucas number.  

  • 참고문헌 (7)

    1. R. A. Dunlap, The Golden Ratio and Fibonacci Numbers, World Scientific Press, 1997 
    2. M. Gardner, Mathematical Circus: More Puzzles, Games, Paradoxes and Other Mathematical Entertainments from Scientific American., New York: Knopf, 1979 
    3. E. Hecke, Uber die bestimmung Dirichletscher reihen durch ihre funktionalgle- ichungen, Math. Ann. 112 (1936), 664-699 
    4. V. E. Hogatt, The Fibonacci and Lucas Numbers, Boston MA: Houghton Mifflin, 1969 
    5. S. Vajda, Fibonacci and Lucas Numbers, and the Golden Section: Theory and Applications, Halsted Press, 1989 
    6. N. Yilmaz Ozgur, Generalizations of Fibonacci and Lucas sequences, Note. Mat. 21 (1) (2002), 113-125 
    7. N. Yilmaz Ozgur, Principal congruence subgroups of Hecke groups H$(\sqrt{q})$, Submitted. 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 이용한 콘텐츠
이 논문과 함께 출판된 논문 + 더보기